# SDR HNAA2016032900091

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,927 hours, 594,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: HPD9405343
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD FROM FRONT CEILING EMERGENCY LIGHT IS BROKEN, LENS WILL NOT STAY IN PLACE.  R & R THE LENS.
